# SDR UIEA2019071704777

- Difficulty date: July 10, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,335 hours, 23,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Not Seated
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EXIT SIGN LOOSE ( RE-SEATED L1 EXIT SIGN COVER, OPS CKS GOOD IAW AMM 33-51-00.  )
